# SDR VNAA202004139994

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10325
- Aircraft time: 21,579 hours, 16,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC6703409415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 BEAM IS CRACKED.  INSTALLED NEW SERVICEABLE LH FS280.00 BEAM P/N:CC670-34094-15 IAW CRJ 700 SRM 51-42-06-001-001-A01,51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
